You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Problems and Solutions
Wu Wei Chao, F. J. Flanigan, James Duemmel, Paul Bracken, Juan-Bosco Romero Marquez, K. R. S. Sastry, Mohammad Riazi-Kermani, H.-J. Seiffert, Joe Howard, Frank Schmidt, William Seaman, Can Anh Minh, Kee-Wai Lau and Murray S. Klamkin
The College Mathematics Journal
Vol. 28, No. 1 (Jan., 1997), pp. 67-72
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2687193
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The College Mathematics Journal © 1997 Mathematical Association of America